G. Adilov And G. Tınaztepe, "THE SHARPENING OF SOME INEQUALITIES VIA ABSTRACT CONVEXITY," MATHEMATICAL INEQUALITIES AND APPLICATIONS , vol.12, no.1, pp.33-51, 2009
Adilov, G. And Tınaztepe, G. 2009. THE SHARPENING OF SOME INEQUALITIES VIA ABSTRACT CONVEXITY. MATHEMATICAL INEQUALITIES AND APPLICATIONS , vol.12, no.1 , 33-51.
Adilov, G., & Tınaztepe, G., (2009). THE SHARPENING OF SOME INEQUALITIES VIA ABSTRACT CONVEXITY. MATHEMATICAL INEQUALITIES AND APPLICATIONS , vol.12, no.1, 33-51.
Adilov, GABİL, And GÜLTEKİN TINAZTEPE. "THE SHARPENING OF SOME INEQUALITIES VIA ABSTRACT CONVEXITY," MATHEMATICAL INEQUALITIES AND APPLICATIONS , vol.12, no.1, 33-51, 2009
Adilov, GABİL And Tınaztepe, GÜLTEKİN. "THE SHARPENING OF SOME INEQUALITIES VIA ABSTRACT CONVEXITY." MATHEMATICAL INEQUALITIES AND APPLICATIONS , vol.12, no.1, pp.33-51, 2009
Adilov, G. And Tınaztepe, G. (2009) . "THE SHARPENING OF SOME INEQUALITIES VIA ABSTRACT CONVEXITY." MATHEMATICAL INEQUALITIES AND APPLICATIONS , vol.12, no.1, pp.33-51.
@article{article, author={GABİL ADİLOV And author={GÜLTEKİN TINAZTEPE}, title={THE SHARPENING OF SOME INEQUALITIES VIA ABSTRACT CONVEXITY}, journal={MATHEMATICAL INEQUALITIES AND APPLICATIONS}, year=2009, pages={33-51} }